# SDR USAA050717

- Difficulty date: June 2, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 40,360 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TRANSITION ANGLE CORRODED 1 INCH, RT TRANSITION ANGLE IN AFT CARGO COMPARTMENT STATION 727B-947.  FABRICATED AND INSTALLED REPAIR PIECES IAW 737-400 SRM 56-60-53 AND 51-10-02.  (M)
